# SDR 04FDEA00889

- Difficulty date: April 9, 2004
- Submitted: April 13, 2004
- Operation: Air carrier
- Aircraft: N372FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46610
- Aircraft time: 76,536 hours, 30,650 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: ARC0538501
- Condition: Corroded
- Location: Lt Ob Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH EA 5740-77336A WINGS - LT OUTBOARD FLAP - FWD CLEVIS BRACKET ASSY CORROSION REPAIR (P/N ARC0538-501).  COMPLIED WITH EA 8-5740-77336A WINGS - LT OUTBOARD FLAP - FWD CLEVIS BRACKET ASSY CORROSION REPAIR (P/N ARC053 8-501) AT MAE.
